# SDR AALA202508204578

- Difficulty date: August 18, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 39,697 hours, 17,130 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT AIRCRAFT LEFT AFT LAVATORY DOOR JAMS CLOSED. CONFIRMED LEFT AFT LAVATOR-D LATCH JAM WHEN OPENING AND CLOSING. **SUPPLEMENTAL REPORT FOR (AALA202508194578): ADJUSTED DOOR STOP TO BETTER LINE UP DOOR LATCH. DOOR OPERATES AND LATCHES NORMAL. PER AMM 25-32-00**(CLOSED).
